| Model Number |
37713 |
| Medical Device Problem Codes |
Improper or Incorrect Procedure or Method (2017); Battery Problem (2885); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.The reason for call was the pt reported when trying to recharge their ins today the screen would blink a couple of times and then the reposition antenna screen would display.Patient services (pss) had patient try repositioning the antenna.Pt said they have not needed their therapy as much so its been a couple of months since charging the ins.The caller was redirected to contact their mdt representative (rep).No symptoms were reported.It was reported the rep inquired about charging potentially overdischarged ins.Additional information was received from a manufacturer representative.It was reported that the cause of the possible overdischarge/eos was undetermined.The patient wants the ins replaced, it has been scheduled for (b)(6) 2022.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Rep reported correction, patient¿s ins not scheduled to be replaced at this time, patient is still scheduling to have ins replaced; date not available at this time.